# SDR AALA20070197

- Difficulty date: January 28, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT 25A INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT SEAT 25A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
